Alert archive / Texas / Special Weather Statements in 2012

Special Weather Statement, NWS Fort Worth, TX

July 7, 20125 counties in Texas

NWS Fort Worth, TX issued this special weather statement at Jul 7, 2012, 8:13 PM CDT for 5 counties in Texas. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 7, 2012, 8:13 PM CDT (01:13 UTC)
Expired
Jul 7, 2012, 9:15 PM CDT
In force
62 min
Issued by
NWS Fort Worth, TX

Counties Bell County, TX, Coryell County, TX, Lampasas County, TX, Milam County, TX, Mills County, TX

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 1.2 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2012-07-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 86 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2012-07-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -41 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
86 J/kg
Mixed-layer CIN
-248 J/kg
Mixed-layer LCL
1628 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
-41 m²/s²
0-3 km storm-relative helicity
4 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

972 
WWUS84 KFWD 080113
SPSFWD

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
813 PM CDT SAT JUL 7 2012

TXZ142-156>158-174-080215-
LAMPASAS TX-MILAM TX-MILLS TX-BELL TX-CORYELL TX-
813 PM CDT SAT JUL 7 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  BELL COUNTY
  CORYELL COUNTY
  LAMPASAS COUNTY
  MILLS COUNTY
  MILAM COUNTY

AT 812 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 16 MILES SOUTH OF
COMANCHE TO 7 MILES WEST OF HEARNE...MOVING SOUTHWEST AT 20 MPH.

CITIES IN THE PATH OF THESE STORMS INCLUDE BELTON...CAMERON...
COPPERAS COVE...EVANT...FORT GATES...FORT HOOD...GATESVILLE...
GOLDTHWAITE...HARKER HEIGHTS...HOLLAND...KILLEEN...LAMPASAS...LITTLE
RIVER-ACADEMY...MORGAN'S POINT RESORT...MULLIN...NOLANVILLE...
ROCKDALE...ROGERS...SALADO...TEMPLE...THORNDALE...TROY AND MOTHER
NEFF STATE PARK.

PEA-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THESE
STORMS.

LAT...LON 3169 9876 3172 9849 3142 9826 3171 9769
      3100 9709 3111 9684 3076 9661 3073 9662
      3046 9716 3074 9728 3090 9782 3104 9792
      3103 9844 3112 9855 3116 9850 3132 9859
      3134 9870 3143 9873 3137 9877 3147 9900
TIME...MOT...LOC 0112Z 070DEG 16KT 3167 9866 3086 9673

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this special weather statement went out at Jul 7, 6:22 PM CDT, 1 hour 51 minutes earlier.

Area forecast discussion, Jul 7, 6:22 PM CDT, 1 hour 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
622 PM CDT SAT JUL 7 2012

.AVIATION...
SCATTERED THUNDERSTORMS CONTINUE SOUTH AND WEST OF THE METROPLEX IN
THE VICINITY OF A PERSISTENT OUTFLOW BOUNDARY. THIS BOUNDARY WAS
CURRENTLY APPROACHING THE WACO AREA FROM THE NORTHWEST... AND WILL
CONTRIBUTE TO THUNDERSTORMS NEAR THE KACT TERMINAL FOR THE NEXT
COUPLE OF HOURS. ACTIVITY SHOULD BEGIN TO DIMINISH AFTER 02Z AS
THE SURFACE BOUNDARY WEAKENS TO THE SOUTHWEST OF THE REGION AND
SURFACE HEATING WANES.

MODELS ARE PICKING UP ON ANOTHER ROUND OF CONVECTION TOMORROW AS
DEEP MOISTURE CONTINUES TO BUILD IN FROM THE EAST AROUND THE BASE
OF A LARGE-SCALE HIGH PRESSURE RIDGE TO THE NORTH. WILL INCLUDE
THUNDER FOR THE AFTERNOON HOURS...AND AGAIN LOOK AT LATER DATA TO FINE
TUNE THE SPECIFICS REGARDING TIMING. WITH FORECAST CONVECTIVE
TEMPS GENERALLY 92-94 DEG...WILL START OFF WITH VCTS 19-20Z. MODEL
SOUNDINGS ACROSS THE AREA AGAIN SHOW SOMEWHAT INVERTED-V
SIGNATURES FOR TOMORROW AFTERNOON... AND WE COULD AGAIN SEE SOME
GUSTY DOWNBURST WINDS WITH THE STRONGER STORMS AS TEMPS CLIMB INTO
THE MID 90S.

IN THE LONG TERM...IT LOOKS LIKE THE HIGH PRESSURE RIDGE WILL
RETROGRADE TOWARDS THE ROCKIES LEAVING BROAD WEAK UPPER TROUGHING
OVER NORTH TEXAS. THIS COMBINED WITH THE APPROACH OF A RARE SUMMER
FRONT WILL ALLOW FOR A RELATIVELY ACTIVE WEATHER PATTERN FOR THE
NEXT SEVERAL DAYS.

30

&&

.PREV DISCUSSION... /ISSUED 253 PM CDT SAT JUL 7 2012/
A PATTERN CHANGE IS NOW UNDERWAY ACROSS NORTH TEXAS AS PLUME OF
RICH MOISTURE WITH PRECIPITABLE WATER IN EXCESS OF 2 INCHES IS
MOVING IN FROM THE EAST. CONVECTIVELY INDUCED VORTEX IS SEEN ON
RADAR AND SATELLITE LOOPS SPINNING NEAR SHREVEPORT...AND IS ALSO
HEADING WESTWARD. THE MCV APPEARS TO BE RESPONSIBLE FOR ENHANCING
LIFT ACROSS THE NORTHEAST ZONES WHERE CONVECTION HAS INCREASED
IN COVERAGE AND STRENGTH. A SOUTHWEST MOVING OUTFLOW BOUNDARY WILL
HELP PROPEL CONVECTION INTO THE CENTRAL ZONES DURING THROUGH THE
LATE AFTERNOON AND EARLY EVENING HOURS. MAIN THREAT WITH STORMS IS
HEAVY TROPICAL DOWNPOURS AND DAMAGING WINDS FROM MICROBURSTS.

MODEL GUIDANCE IS IN POOR AGREEMENT DURING THE OVERNIGHT HOURS.
THE GFS IS VERY AGGRESSIVE WITH CONVECTION LATE TONIGHT...BUT HAS
LITTLE SUPPORT FROM OTHER MODELS. HOWEVER THIS DOES SEEM PLAUSIBLE
BECAUSE ABOVE 800MB THE AIRMASS WILL BE NEARLY SATURATED AND
CONTAIN MODEST AMOUNTS OF ELEVATED INSTABILITY. ALSO GIVEN THE
LIGHT WIND FIELDS THROUGH THE COLUMN...THE MCV TO OUR EAST WILL
LIKELY HOLD TOGETHER THROUGH THE OVERNIGHT HOURS. HOWEVER THE GFS
MAY BE SUFFERING FROM CONVECTIVE FEEDBACK AND OVERDOING RAIN
COVERAGE AND AMOUNTS. BUT I DO BELIEVE WE WILL SEE A REDEVELOPMENT
OF WEAK ELEVATED CONVECTION LATE TONIGHT AND EARLY SUNDAY MORNING.
WILL KEEP TIMING OF POPS GENERIC TO COVER BOTH EARLY EVENING
STORMS AND POSSIBLE REDEVELOPMENT OF CONVECTION LATE TONIGHT.
LOWS MAY BE WARMER THAN FORECAST DUE TO INCREASING MID CLOUDS AND
WARM LOW LEVEL THERMAL PROFILES...BUT RAIN COOLED AIR MAY WIN OUT.

BY TOMORROW PRECIPITABLE WATER WILL BE BETWEEN 2 AND 2.2 INCHES
ACROSS THE AREA. HEATING SHOULD RESULT IN POCKETS OF INSTABILITY
AND EXPECT SCATTERED SHOWERS AND STORMS ACROSS THE REGION THROUGH
THE DAY. TEMPERATURES MAY BE HELD BACK A BIT DUE TO THE INCREASED
MID LEVEL CLOUDS TOMORROW BUT GIVEN THE WARM AIR ALREADY IN PLACE
IN THE LOW LEVELS ONLY A COUPLE OF HOURS OF SUN WOULD RESULT IN
TEMPS IN THE MID 90S.

AN UPPER LEVEL TROUGH WILL BE DEVELOPING OVER THE AREA SUNDAY AND
SHOULD BECOME DRAPED ALONG A LINE FROM EASTERN OKLAHOMA TO CENTRAL
TEXAS. THIS FEATURE REMAINS IN PLACE THROUGH THE WEEK BUT WILL BE
SUBTLE. IT SHOULD PROVIDE SLIGHTLY BETTER AND MORE ORGANIZED LIFT
ACROSS ROUGHLY THE SOUTHEAST HALF OF THE AREA. THE DEEP LAYER
MOISTURE WILL ALSO REMAIN IN PLACE...AND THUS SCATTERED SHOWERS
AND STORMS ARE FORECAST FOR THE NEXT SEVERAL DAYS. ALTHOUGH
LOCALLY HEAVY RAIN WILL BE POSSIBLE WITH SOME LOCATIONS RECEIVING
MORE THAN 3 INCHES...THESE HIGHER AMOUNTS WILL BE ISOLATED...AND
THERE WILL BE A FEW LOCATIONS THAT SEE LITTLE RAIN AS WELL. LIFT
IS JUST NOT ORGANIZED ENOUGH TO SUSTAIN DEEP CONVECTION IN ONE
SPOT FOR SEVERAL HOURS AND LOW LEVEL FLOW IS TOO WEAK TO PROVIDE
AMPLE MOISTURE ADVECTION FOR A WIDESPREAD FLOOD THREAT. AGAIN
WEAK ELEVATED CONVECTION WILL BE POSSIBLE DURING THE LATE NIGHT
HOURS AND POPS WILL REMAIN BROAD BRUSHED ACROSS SEVERAL PERIODS.

AS THE UPPER HIGH THAT IS CURRENTLY OVER THE CENTRAL PLAINS
BUILDS WESTWARD...NORTHERLY FLOW AT ALL LEVELS WILL DEVELOP ACROSS
NORTH TEXAS BY MIDWEEK. THIS SHOULD BRING DRIER AIR IN FROM THE
NORTH BY MID-LATE WEEK...HOWEVER THE PUSH LOOKS A LITTLE WEAKER IN
THE MODELS TODAY. HAVE EXTENDED POPS FOR MOST OF THE AREA INTO
THURSDAY...AND KEPT LOW POPS ACROSS THE SOUTH INTO FRIDAY. HIGH
TEMPERATURES WILL COOL INTO THE LOW 90S THIS WEEK IN RESPONSE TO
THE INCREASED CLOUDS/RAIN AND LOWER HEIGHTS. LOWS WILL REMAIN IN
THE LOW-MID 70S THROUGH THE NEXT 7 DAYS.

TR.92

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  78  96  77  93  77 /  40  30  30  40  30
WACO, TX              75  95  75  92  74 /  30  30  30  40  30
PARIS, TX             74  94  74  92  74 /  30  30  30  40  30
DENTON, TX            76  96  74  92  74 /  40  30  30  40  30
MCKINNEY, TX          75  95  74  92  74 /  40  30  30  40  30
DALLAS, TX            78  96  77  93  77 /  40  30  30  40  30
TERRELL, TX           76  94  75  92  74 /  40  40  30  40  30
CORSICANA, TX         76  93  75  92  75 /  30  40  30  50  30
TEMPLE, TX            74  94  74  91  74 /  30  30  30  40  30
MINERAL WELLS, TX     73  95  73  93  72 /  20  20  30  30  20

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

30/
Hazardous weather outlook, Jul 7, 3:23 PM CDT, 4 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
323 PM CDT SAT JUL 7 2012

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-081130-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
323 PM CDT SAT JUL 7 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TONIGHT.
THERE IS A CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH TEXAS
THROUGH TONIGHT...WITH THE BEST CHANCES BEING EAST OF A
BOWIE...GRANBURY...KILLEEN LINE. STRONG DOWNBURST WINDS WILL BE
POSSIBLE THROUGH SUNSET. OTHERWISE...FREQUENT LIGHTNING AND BRIEF
HEAVY RAIN WILL ACCOMPANY SOME OF THESE STORMS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
THERE IS A CHANCE OF THUNDERSTORMS AREA WIDE SUNDAY THROUGH
THURSDAY. THUNDERSTORM CHANCES WILL BE CONFINED TO AREAS
SOUTHEAST OF A GOLDTHWAITE...HILLSBORO...ATHENS LINE FRIDAY.

STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE AGAIN ON SUNDAY
WITH DAMAGING WINDS BEING THE PRIMARY THREAT.

.SPOTTER INFORMATION STATEMENT...
LIMITED SPOTTER ACTIVATION IS POSSIBLE ALONG AND EAST OF A
GAINESVILLE TO WEATHERFORD TO TEMPLE LINE THROUGH SUNSET.

In the hours before

Special weather statement, Jul 7, 5:24 PM CDT, 2 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
524 PM CDT SAT JUL 7 2012

TXZ147-148-162-072300-
FREESTONE TX-LEON TX-ANDERSON TX-
524 PM CDT SAT JUL 7 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  EAST CENTRAL FREESTONE COUNTY
  SOUTH CENTRAL ANDERSON COUNTY
  NORTHEASTERN LEON COUNTY

AT 524 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 7 MILES SOUTH OF PALESTINE...MOVING WEST AT 15
MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE PALESTINE.

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

LAT...LON 3136 9594 3173 9599 3177 9562 3160 9557
TIME...MOT...LOC 2224Z 078DEG 14KT 3167 9570

92
Special weather statement, Jul 7, 5:32 PM CDT, 2 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
532 PM CDT SAT JUL 7 2012

TXZ116-130>133-144-145-072300-
ERATH TX-HILL TX-HOOD TX-JOHNSON TX-PALO PINTO TX-SOMERVELL TX-
BOSQUE TX-
532 PM CDT SAT JUL 7 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHERN BOSQUE COUNTY
  NORTHEASTERN ERATH COUNTY
  NORTHERN HILL COUNTY
  HOOD COUNTY
  SOUTHWESTERN JOHNSON COUNTY
  PALO PINTO COUNTY
  SOMERVELL COUNTY

AT 530 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG OUTFLOW BOUNDARY ALONG A LINE FROM MINERAL WELLS TO GRANBURY
TO ITASCA. THIS OUTFLOW BOUNDARY WAS PRODUCING WIND GUSTS TO 45 MPH
OUT OF THE NORTHEAST.

LAT...LON 3301 9829 3300 9819 3283 9805 3256 9807
      3256 9784 3249 9778 3222 9721 3184 9745
      3210 9801 3270 9848
TIME...MOT...LOC 2230Z 028DEG 27KT 3219 9735 3240 9783
          3292 9824
Special weather statement, Jul 7, 6:13 PM CDT, 2 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
613 PM CDT SAT JUL 7 2012

TXZ162-175-072345-
LEON TX-ROBERTSON TX-
613 PM CDT SAT JUL 7 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  WESTERN LEON COUNTY
  NORTHEASTERN ROBERTSON COUNTY

AT 613 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 20 MILES SOUTHEAST
OF GROESBECK TO 19 MILES NORTHWEST OF MADISONVILLE...MOVING SOUTHWEST
AT 20 MPH.

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THESE STORMS.

THE COMMUNITIES OF MARQUEZ AND HILLTOP LAKES ARE IN THE PATH OF
THESE STORMS.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

LAT...LON 3123 9658 3134 9636 3138 9631 3141 9624
      3118 9591 3098 9621
TIME...MOT...LOC 2313Z 052DEG 15KT 3132 9628 3118 9608
Special weather statement, Jul 7, 6:45 PM CDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
645 PM CDT SAT JUL 7 2012

TXZ160>162-175-080015-
FALLS TX-LEON TX-LIMESTONE TX-ROBERTSON TX-
645 PM CDT SAT JUL 7 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  EAST CENTRAL FALLS COUNTY
  SOUTHEASTERN LIMESTONE COUNTY
  WEST CENTRAL LEON COUNTY
  NORTHERN ROBERTSON COUNTY

AT 645 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 16 MILES SOUTH OF GROESBECK...MOVING SOUTHWEST AT
15 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE BREMOND.

PEA-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.

LAT...LON 3099 9668 3126 9686 3156 9636 3113 9604
TIME...MOT...LOC 2345Z 056DEG 12KT 3129 9650
Special weather statement, Jul 7, 7:20 PM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
720 PM CDT SAT JUL 7 2012

TXZ157>160-174-175-080115-
FALLS TX-MCLENNAN TX-MILAM TX-ROBERTSON TX-BELL TX-CORYELL TX-
720 PM CDT SAT JUL 7 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  BELL COUNTY
  CORYELL COUNTY
  FALLS COUNTY
  SOUTHWESTERN MCLENNAN COUNTY
  MILAM COUNTY
  ROBERTSON COUNTY

AT 718 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES NORTH OF
GATESVILLE TO 9 MILES SOUTHWEST OF MARLIN TO 19 MILES SOUTH OF
GROESBECK...MOVING SOUTHWEST AT 10 MPH.

CITIES IN THE PATH OF THESE STORMS INCLUDE BELTON...BREMOND...
BRUCEVILLE-EDDY...CALVERT...CAMERON...COPPERAS
COVE...CRAWFORD...EVANT...FORT
HOOD...FRANKLIN...GATESVILLE...HEARNE...HOLLAND...KILLEEN...LITTLE
RIVER-ACADEMY...LORENA...LOTT...MCGREGOR...RESORT...ROSEBUD...
TEMPLE...TROY AND MOTHER NEFF STATE PARK.

PEA-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THESE
STORMS.

LAT...LON 3079 9730 3078 9730 3076 9733 3090 9782
      3146 9818 3171 9769 3159 9761 3161 9755
      3128 9695 3131 9665 3122 9659 3136 9633
      3125 9633 3099 9624 3090 9636 3075 9645
      3070 9656 3074 9663 3081 9664 3064 9709
TIME...MOT...LOC 0018Z 031DEG 8KT 3159 9770 3120 9700
          3124 9654
Special weather statement, Jul 7, 8:13 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
813 PM CDT SAT JUL 7 2012

TXZ142-156>158-174-080215-
LAMPASAS TX-MILAM TX-MILLS TX-BELL TX-CORYELL TX-
813 PM CDT SAT JUL 7 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  BELL COUNTY
  CORYELL COUNTY
  LAMPASAS COUNTY
  MILLS COUNTY
  MILAM COUNTY

AT 812 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 16 MILES SOUTH OF
COMANCHE TO 7 MILES WEST OF HEARNE...MOVING SOUTHWEST AT 20 MPH.

CITIES IN THE PATH OF THESE STORMS INCLUDE BELTON...CAMERON...
COPPERAS COVE...EVANT...FORT GATES...FORT HOOD...GATESVILLE...
GOLDTHWAITE...HARKER HEIGHTS...HOLLAND...KILLEEN...LAMPASAS...LITTLE
RIVER-ACADEMY...MORGAN'S POINT RESORT...MULLIN...NOLANVILLE...
ROCKDALE...ROGERS...SALADO...TEMPLE...THORNDALE...TROY AND MOTHER
NEFF STATE PARK.

PEA-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THESE
STORMS.

LAT...LON 3169 9876 3172 9849 3142 9826 3171 9769
      3100 9709 3111 9684 3076 9661 3073 9662
      3046 9716 3074 9728 3090 9782 3104 9792
      3103 9844 3112 9855 3116 9850 3132 9859
      3134 9870 3143 9873 3137 9877 3147 9900
TIME...MOT...LOC 0112Z 070DEG 16KT 3167 9866 3086 9673

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 7, 7:20 PM CDTSpecial Weather StatementFWDBell, Coryell, Falls, Milam, Robertson55 min
Jul 8, 2:03 PM CDTSpecial Weather StatementFWDHamilton27 min
Jul 8, 2:51 PM CDTSpecial Weather StatementFWDMcLennan24 min
Jul 8, 2:56 PM CDTSpecial Weather StatementFWDNavarro34 min
Jul 8, 3:03 PM CDTSevere Thunderstorm WarningFWDNavarro33 min
Jul 8, 3:27 PM CDTSpecial Weather StatementFWDMcLennan33 min
Jul 8, 4:39 PM CDTSpecial Weather StatementFWDHenderson36 min
Jul 8, 5:24 PM CDTSpecial Weather StatementFWDHenderson36 min
Jul 8, 6:31 PM CDTSpecial Weather StatementFWDDallas, Denton, Tarrant29 min

Nearby

Special Weather Statements in Texas, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.